MathSciNet Relay Station
MathSciNet bibliographic data
MR2554457 16Y99 (03E72)
Leoreanu-Fotea, V.; Davvaz, B. Fuzzy hyperrings. Fuzzy Sets and Systems 160 (2009), no. 16, 2366–2378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement